Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The lack of self-adjointness in three point boundary value problems


Author: Anton Zettl
Journal: Proc. Amer. Math. Soc. 17 (1966), 368-371
MSC: Primary 34.36
DOI: https://doi.org/10.1090/S0002-9939-1966-0190422-9
MathSciNet review: 0190422
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. W. Neuberger, Concerning boundary value problems, Pacific J. Math. 10 (1960), 1385-1392. MR 0124701 (23:A2012)
  • [2] H. S. Wall, Concerning harmonic matrices, Arch. Math. 5 (1954), 160-167. MR 0061268 (15:801a)
  • [3] Anton Zettl, Adjoint linear differential operators, Proc. Amer. Math. Soc. 16 (1965), 1238-1240. MR 0183920 (32:1396)
  • [4] -, Related two-point boundary value problems and harmonic matrices, Doctoral Dissertation, University of Tennessee, Knoxville, 1964.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.36

Retrieve articles in all journals with MSC: 34.36


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0190422-9
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society